# SDR 2017FA0000007

- Difficulty date: January 9, 2017
- Submitted: January 9, 2017
- Operation: General aviation
- Aircraft: N817SA
- Make and model: Pilats PC1247E
- Aircraft serial: 1504
- Aircraft time: 4,060 hours, 3,822 cycles
- System (JASC): 2700 · Flight Control System
- Part: Relay
- Part number: 9742001221
- Condition: Failed
- Location: Trim Sys
- Part time: 4,060 hours, 3,822 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

UNDER VFR CONDITIONS ON A VISUAL APPROACH, THE FIRST OFFICER WAS HAND FLYING.  AT APPROXIMATELY 1500FT AN AURAL  TRIM RUNAWAY WARNING WAS ANNOUNCED FOLLOWED BY A MASTER WARNING  PITCH TRIM RUNAWAY THAT WAS ILLUMINATED ON THE CAS SCREEN.  THE GEAR WAS DOWN AND FLAPS WERE SET AT 15 PRIOR TO THE WARNING. THE CAPTAIN SWITCHED THE TRIM INTERRUPT SWITCH AND TOOK OVER CONTROLS.   ELECTED TO LAND THE AIRCRAFT AND FORGO THE QRH UNTIL ON THE GROUND. AN EMERGENCY WAS NOT DECLARED.
